Doctor insights on:
2 pain relievers: Panadol and tylenol (acetaminophen) are brand names for what is called Acetaminophen in the U.S. And paracetamol in most other parts of the world. It is a pain reliever without anti-inflammatory properties. Advil is ibuprofen, an anti-inflammatory drug. Acetaminophen is easier on the stomach and kidneys than ibuprofen, but can cause liver damage if taken in excessive doses. ...Read more
Liver damage: Panadol is a brand of acetaminophen. If someone takes more than the recommended dose of acetaminophen, get medical help immediately, even if the person does not have any symptoms. Symptoms of overdose may include: nausea vomiting loss of appetite sweating extreme tiredness unusual bleeding or bruising pain in the right part of the stomach yellowing of the skin or eyes. ...Read more
What would happen if you were to eat a panadol (acetaminophen) tablet without having any sort of sickness?
Panadol (acetaminophen): If its just one tablet that you took accidentally - probably nothing will happen. ...Read more
I think about killing myself. I'm not worth anything. That's why I've been prescribed fluoxiten.i been mixing panadol (acetaminophen) codeine tramadol n endone?
Severe depression: with illicit or licit substance abuse is not a desirable combination. It is not recommended to routinely mix these medicines. Regardless, with these feelings - Calling your prescribing doctor right away or visiting your local Emergency room as soon as possible is the first step to getting better. ...Read more
My baby girl was prescribed panadol (acetaminophen) after her vaccination. I gave her but she threw it all out shud i wait or give her the med ag?
Can I use 'magrine'tblt as im feeding my 20days old baby?Im havng half head headache I use panadol (acetaminophen) brufen etc bt still pain..Reply quick please
With Caution: I would be most concerned about the effects on the kidney. Nabumetome (relafen) can be pretty hard on the stomach, can cause platelet dysfunction, might have additive effects on the kidney which isn't usually a problem. Tramadol shouldn't make much difference in terms of complications.You should have a physician monitor your tylenol (acetaminophen) use. ...Read more
No: They are two separate pain medications working on different pathways. If taken under the supervision of a doctor they are safe. If they are experimented with they can be lethal. ...Read more
After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?
No: You shouldn't use both at the same time. If you want to switch from one to the other, wait until it is time for your next dose of the panadol, (acetaminophen) but then take the actifed instead. They are different medicines, but act in almost exactly the same fashion, so taking them together will result in too high a dose. ...Read moreSee 1 more doctor answer
Hi. I have a severe backpain that lasted for 3 months. I dont know what to do. I took panadol (acetaminophen) but that doesnt work for me. please advise.
See doc: Probably need to see physician. At least get exam and/or c-ray ...Read more
I suffer from migraine weekly. Panadols and paracetamol doesn't help. Pacofen works occasionally, and cafergot (ergotamine and caffeine) is losing it's effect. What can I do?
See a trained doctor: You can try medications but who wants to be on medications. Most headaches past through the trigeminal nerve or the main dental nerve. Find a doctor trained in trudenta like myself. It will change your life. Go to trudenta.Com to find a doctor in your area. Good luck. ...Read more
- Talk to a doctor live online for free
- Panadol overdose
- Uses for panadol
- Panadol medication
- Ask a doctor a question free online
- Betahistine with panadol
- Pristiq and panadol
- Acetaminophen chickenpox nocturnal panadol
- Taking expired panadol night
- Talk to a pharmacologist online for free